MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 CS META AUG REAMER HANDLE; SHOULDER INSTRUMENT - HANDLE

DEPUY IRELAND - 3015516266 CS META AUG REAMER HANDLE; SHOULDER INSTRUMENT - HANDLE
Model Number 2317-70-024
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the augment handle reamer will not take augment reamer housing.Augment reamer housing will seat into a different augment handle reamer of the same part and lot number.
 
Additional Manufacturer Narrative
(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(6) investigation summary: the product associated with this report was returned.After physical review, no damage or malfunction that could be attributed to the reported allegation was identified.The assemble allegation cannot be confirmed due to the mating device was not returned.A dimensional inspection was performed for the cs meta aug reamer handle and met specifications.All dimensions are in order according to the specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected h3.

Brand Name
CS META AUG REAMER HANDLE
Common Device Name
SHOULDER INSTRUMENT - HANDLE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15257989
Report Number1818910-2022-16168
Device Sequence Number12430387
Product Code KIJ
UDI-Device Identifier10603295532460
UDI-Public10603295532460
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2317-70-024
Device Catalogue Number231770024
Device Lot NumberN0042379
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer11/23/2022
01/06/2023
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date11/24/2022
01/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown